MathSciNet Relay Station
MathSciNet bibliographic data
MR1490775 46L05
Brown, Lawrence G.; Pedersen, Gert K. Approximation and convex decomposition by extremals in a $C^\ast$-algebra. Math. Scand. 81 (1997), no. 1, 69–85 (1998).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement